[Skip to Content]
[Skip to Content Landing]
Article
January 1976

Occurrence of Bullous Pemphigoid After Furosemide Therapy

Author Affiliations

From the Department of Dermatology, New York Medical College, Bird S. Coler Hospital, Flower and Fifth Avenue Medical Center, New York.

Arch Dermatol. 1976;112(1):75-77. doi:10.1001/archderm.1976.01630250039012
Abstract

• A 78-year-old woman with Parkinson disease developed tense bullous lesions on the chest, arms, and in the groin that were diagnosed as bullous pemphigoid. Histologic examination, as well as immunofluorescence tests, confirmed this diagnosis. The possibility of a drug-induced disease was considered because she was taking seven different medications. Furosemide (Lasix) was suspected primarily. Complete clearing occurred with prednisone therapy, but readministration of furosemide resulted in bulla formation.

(Arch Dermatol 112:75-77, 1976)

×